Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 2, Pages 244–259 (Mi msb1608)  

This article is cited in 2 scientific papers (total in 3 papers)

On the application of ramified coverings in the theory of Diophantine equations

A. N. Parshin


Full text: PDF file (960 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 66:1, 249–264

Bibliographic databases:

UDC: 512
MSC: 14H25, 14J20
Received: 17.05.1988

Citation: A. N. Parshin, “On the application of ramified coverings in the theory of Diophantine equations”, Mat. Sb., 180:2 (1989), 244–259; Math. USSR-Sb., 66:1 (1990), 249–264

Citation in format AMSBIB
\Bibitem{Par89}
\by A.~N.~Parshin
\paper On the application of ramified coverings in the theory of Diophantine equations
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 2
\pages 244--259
\mathnet{http://mi.mathnet.ru/msb1608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=993457}
\zmath{https://zbmath.org/?q=an:0702.14017}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 66
\issue 1
\pages 249--264
\crossref{https://doi.org/10.1070/SM1990v066n01ABEH001171}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990DK06800014}


Linking options:
  • http://mi.mathnet.ru/eng/msb1608
  • http://mi.mathnet.ru/eng/msb/v180/i2/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Holzapfel R., “The Ball and Some Diophantine Equations”, Math. Nachr., 158 (1992), 87–97  crossref  mathscinet  zmath  isi
    2. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:618
    Full text:159
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021